Alert archive / Missouri / Flash Flood Warnings in 2023
Flash Flood Warning 17, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 15, 2023, 4:23 PM CDT for 4 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2023, 4:23 PM CDT (21:23 UTC)
- Expired
- May 15, 2023, 10:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, MO, Greene County, MO, Polk County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 29 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 4:47 PM CDT | FLASH FLOOD | 2 Wnw Olive, MO | 65 AND WOODSTOCK ROAD UNPASSABLE. |
| May 15, 5:50 PM CDT | FLASH FLOOD | 5 Sse Pleasant Hope, MO | ROUTE CC IS CLOSED EAST AND WEST BOUND DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 833 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted.
176
WGUS53 KSGF 152123
FFWSGF
MOC059-077-167-225-160330-
/O.NEW.KSGF.FF.W.0017.230515T2123Z-230516T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
423 PM CDT Mon May 15 2023
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Southern Dallas County in southwestern Missouri...
Northern Greene County in southwestern Missouri...
Southern Polk County in southwestern Missouri...
Northwestern Webster County in southwestern Missouri...
* Until 1030 PM CDT Monday.
* At 423 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Buffalo, Strafford, Willard, Ash Grove, Fair Grove, Walnut Grove,
Pleasant Hope, Morrisville, Olive, Foose, Brighton, Bassville,
March, Ebenezer, Elkland, Glidewell, Charity, Sacville, Cave
Springs, Eudora and Long Lane.
This includes the following low water crossings...
Cabin Creek at Cabin Creek Road, Niangua River at Highway Y,
Turkey Creek at Highway W, Slagle Creek at 86 Road, Givins Branch
at Highway W, Asher Creek at 560 Road and Opposum Creek at Bannon
Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3751 9361 3760 9319 3766 9310 3765 9285
3748 9286 3735 9293 3728 9307 3728 9308
3731 9362 3737 9362
FLASH FLOOD...RADAR INDICATED
$$
EW3 follow-up statements
534
WGUS73 KSGF 152221
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
521 PM CDT Mon May 15 2023
MOC059-077-167-225-160330-
/O.CON.KSGF.FF.W.0017.000000T0000Z-230516T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas MO-Greene MO-Polk MO-Webster MO-
521 PM CDT Mon May 15 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR SOUTHERN DALLAS, NORTHERN GREENE, SOUTHERN POLK AND
NORTHWESTERN WEBSTER COUNTIES...
At 521 PM CDT, Trained weather spotters reported that Woodstock road
was unpassable 2 miles west northwest of Olive due to heavy rainfall
from thunderstorms. Between 1 and 3 inches of rain have fallen.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Buffalo, Strafford, Willard, Ash Grove, Fair Grove, Walnut Grove,
Pleasant Hope, Morrisville, Olive, Foose, Brighton, Bassville,
March, Ebenezer, Elkland, Glidewell, Charity, Sacville, Cave
Springs, Eudora and Long Lane.
This includes the following low water crossings...
Cabin Creek at Cabin Creek Road, Niangua River at Highway Y,
Turkey Creek at Highway W, Slagle Creek at 86 Road, Givins Branch
at Highway W, Asher Creek at 560 Road and Opposum Creek at Bannon
Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3751 9361 3760 9319 3766 9310 3765 9285
3748 9286 3735 9293 3728 9307 3728 9308
3731 9362 3737 9362
FLASH FLOOD...OBSERVED
$$
EW961
WGUS73 KSGF 160150
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
850 PM CDT Mon May 15 2023
MOC059-077-167-225-160330-
/O.CON.KSGF.FF.W.0017.000000T0000Z-230516T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas MO-Greene MO-Polk MO-Webster MO-
850 PM CDT Mon May 15 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT THIS
EVENING FOR SOUTHERN DALLAS, NORTHERN GREENE, SOUTHERN POLK AND
NORTHWESTERN WEBSTER COUNTIES...
At 850 PM CDT, Local Department of Transportation reported that
Route CC along the North Dry Sac River was flooded due to heavy rain
from thunderstorms earlier this evening. Woodstock road was also
reported to be flooded 2 miles west northwest of Olive. Between 1
and 3 inches of rain have fallen. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Buffalo, Strafford, Willard, Ash Grove, Fair Grove, Walnut Grove,
Pleasant Hope, Morrisville, Olive, Foose, Brighton, Bassville,
March, Ebenezer, Elkland, Glidewell, Charity, Sacville, Cave
Springs, Eudora and Long Lane.
This includes the following low water crossings...
Cabin Creek at Cabin Creek Road, Niangua River at Highway Y,
Turkey Creek at Highway W, Slagle Creek at 86 Road, Givins Branch
at Highway W, Asher Creek at 560 Road and Opposum Creek at Bannon
Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3751 9361 3760 9319 3766 9310 3765 9285
3748 9286 3735 9293 3728 9307 3728 9308
3731 9362 3737 9362
FLASH FLOOD...OBSERVED
$$
EW040
WGUS73 KSGF 160325
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1025 PM CDT Mon May 15 2023
MOC059-077-167-225-160335-
/O.EXP.KSGF.FF.W.0017.000000T0000Z-230516T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas MO-Greene MO-Polk MO-Webster MO-
1025 PM CDT Mon May 15 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM CDT THIS EVENING FOR
SOUTHERN DALLAS, NORTHERN GREENE, SOUTHERN POLK AND NORTHWESTERN
WEBSTER COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3751 9361 3760 9319 3766 9310 3765 9285
3748 9286 3735 9293 3728 9307 3728 9308
3731 9362 3737 9362
$$
EWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 15, 2:21 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 15, 2:21 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
221 PM CDT Mon May 15 2023
Key Messages:
1. Showers and thunderstorms this afternoon and evening will bring
a severe and flash flood potential to the area. Flood Watch in
effect this afternoon.
2. Drier and cooler weather expected mid week.
3. Stronger system may bring better rain chances by Friday, with
cooler and drier conditions behind its passage for the weekend.
.SHORT TERM...(This evening through Tuesday)
Issued at 201 PM CDT Mon May 15 2023
12z KSGF sounding showed a moist and unstable airmass with
1000j/kg of ML CAPE and a PW value of 1.59in. Surface low pressure
was located across northeast Oklahoma with a stationary front
draped northeast across southern Missouri. Even higher moisture
content was located just southwest of the area with surface dews
in the lower 70s. Upper level energy across northeast Oklahoma
will move into southwest Missouri this afternoon. Showers and
thunderstorms have already developed across southwest Missouri
early this afternoon. Expect thunderstorms to increase this
afternoon in coverage and intensity, and will slowly shift into
the eastern ozarks this evening.
Two hazards we are concerned about this afternoon. One is the
flash flood potential. Given the slow mean wind (less than 20kts),
high moisture content and unstable atmosphere, thunderstorms will
likely produce very heavy rainfall rates of 1-2 inches per
hour. The 12z HREF guidance is in strong agreement that a
corridor of 1-3 inches of rainfall will occur near/along the I-44
corridor with the local probability matched mean showing localized
4 inch totals. Latest Warn on Forecast data shows high probs for
greater than 3 inches of rainfall in localized pockets across
southern Missouri. There are several creeks and streams in
elevated flows right now given some previous rains. The National
Water Model also shows some of our local low water crossings
flooding with this rainfall. Any storms that move slowly over
urban areas will also cause flash flooding. Therefore we have
issued a Flood Watch for areas where we are most confident in
heavy rainfall. It should be noted that not all areas will see
these heavy rains but where they do occur, flash flooding is a
possibility.
The other hazard is severe thunderstorms. While wind shear will
remain low, instability will increase close to 2000/j/kg this
afternoon. Theta E Differentials near 25C and a high PW
atmosphere will be prime for single to multicell thunderstorms
with damaging winds to 60 mph the most likely hazard. Given the
warm air aloft, hail will likely be confined to 1 inch or less. A
frontal boundary will be located over the area therefore the
tornado threat is not zero, but very low (2% chance within 25
miles of a point). Basically a storm would have to develop near
the front and remain there long enough to tap into weak low level
helicity (less than 100m2s2).
Showers will linger into the evening before ending overnight.
Clouds will linger overnight with some light fog potential. Will
need to watch for any stratus build down that could lower
visibilities further. Northerly flow over the plateau will likely
keep low level clouds across the area for most of the day Tuesday
with some light sprinkles/showers at times however most areas will
remain dry. Currently high temps are forecast to reach the upper
60s however they may need lowered further in future updates.
.LONG TERM...(Tuesday Night through Monday)
Issued at 201 PM CDT Mon May 15 2023
Midweek: Ensembles are in decent agreement that the area will
remain in a drier northwest flow for mid week with rain chances
remaining less than 10 percent. Temperatures in the 70s to near
80 are likely.
Friday: A strong upper level trough looks to push through the
northern US which will drag a cold front through the area during
the day. Showers and thunderstorms look like a good bet at this
time with fairly high pops during the day which is supported by
the ensemble clusters. Confidence is low on any severe/flooding
potential at this time.
Weekend: Surface high pressure settles in for the weekend with
cooler and drier air likely. NBM temperature spreads are small
with highs in the 70s and lows in the 50s likely.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1259 PM CDT Mon May 15 2023
Showers and thunderstorms will develop near/over the TAF sites
this afternoon before ending this evening. Scattered rain showers
will linger into the evening. Ceilings will lower into MVFR and
then IFR tonight into Tuesday morning with patchy fog. Winds will
remain southerly to southeasterly at SGF and BBG this afternoon
but then switch to the north this evening. JLN has already
switched to the north and will remain there this afternoon and
evening.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 10 PM CDT this evening for MOZ070-071-079>083-
088>098-101>105.
KS...NONE.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...BurchfieldHazardous weather outlook, May 15, 12:45 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 1245 PM CDT Mon May 15 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161745- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1245 PM CDT Mon May 15 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited tornado risk. Limited hail risk. Limited thunderstorm wind damage risk. Significant lightning risk. Elevated excessive rainfall risk DISCUSSION... Showers and thunderstorms will expand in coverage this afternoon and evening across the Ozarks and southeastern Kansas. The strongest storms could produce damaging winds to 60 mph and hail to the size of quarters. The tornado threat remains very low, but not zero, since there will be a front over the area. Frequent cloud to ground lightning will occur is most storms today. Locally heavy rainfall will occur with the storms, and will lead to a localized flash flooding risk where multiple storms affect the same locations. Several inches of rain may occur in a short period of time this afternoon and evening in the Flood Watch area. Some patchy fog will be possible overnight into Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Showers and isolated storms will linger into Tuesday morning. Additional low rain chances will persist through the week, with the best chances coming late in the week with a frontal passage. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening across the area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, May 15, 12:36 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Springfield MO
1236 PM CDT Mon May 15 2023
MOZ088-089-094-151800-
Jasper MO-Dade MO-Lawrence MO-
1236 PM CDT Mon May 15 2023
...A strong thunderstorm will impact portions of northwestern
Lawrence, eastern Jasper and southwestern Dade Counties through 100
PM CDT...
At 1236 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Sarcoxie, or 11 miles east of Carthage, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sarcoxie, Avilla, La Russell, Reeds, Red Oak, Maple Grove and
Dudenville.
This includes Interstate 44 between mile markers 22 and 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3707 9426 3735 9422 3735 9409 3729 9381
3705 9411
TIME...MOT...LOC 1736Z 208DEG 20KT 3718 9412
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PerezSpecial weather statement, May 15, 1:08 PM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Springfield MO
108 PM CDT Mon May 15 2023
MOZ077-088-089-094-151845-
Barton MO-Jasper MO-Dade MO-Lawrence MO-
108 PM CDT Mon May 15 2023
...A strong thunderstorm will impact portions of southeastern Barton,
northwestern Lawrence, northeastern Jasper and southwestern Dade
Counties through 145 PM CDT...
At 108 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Golden City, or 15 miles northeast of Carthage, moving
north at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lockwood, Golden City, Avilla, La Russell, Red Oak, Maple Grove,
Dudenville and Meinert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3714 9398 3714 9416 3741 9421 3739 9390
TIME...MOT...LOC 1808Z 190DEG 16KT 3726 9407
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PerezSpecial weather statement, May 15, 2:05 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Springfield MO
205 PM CDT Mon May 15 2023
MOZ083-151930-
Dent MO-
205 PM CDT Mon May 15 2023
...A strong thunderstorm will impact portions of southeastern Dent
County through 230 PM CDT...
At 205 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Bunker, or 16 miles southeast of Salem, moving north at
10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Turtle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3741 9124 3742 9143 3755 9141 3754 9131
3751 9131 3751 9126 3750 9122
TIME...MOT...LOC 1905Z 193DEG 10KT 3744 9136
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RunnelsSpecial weather statement, May 15, 3:10 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Springfield MO
310 PM CDT Mon May 15 2023
MOZ079-090-152045-
Polk MO-Greene MO-
310 PM CDT Mon May 15 2023
...Strong thunderstorms will impact portions of southern Polk and
northwestern Greene Counties through 345 PM CDT...
At 309 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Walnut Grove to near Morrisville. Movement
was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bolivar, Walnut Grove, Morrisville, Aldrich, Sacville, Eudora and
Brighton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3739 9362 3752 9362 3768 9347 3757 9318
3734 9339
TIME...MOT...LOC 2009Z 224DEG 31KT 3746 9354 3742 9340
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RunnelsLocal storm report, May 15, 3:39 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT MON MAY 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 1 NNW BRIGHTON 37.47N 93.35W
05/15/2023 E0.88 INCH POLK MO 911 CALL CENTER
HWY 13 AND 215.
&&
TEOLocal storm report, May 15, 3:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT MON MAY 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST 2 WSW OLIVE 37.45N 93.14W
05/15/2023 M61 MPH DALLAS MO PUBLIC
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 9:35 PM CDT | Areal Flood Advisory | SGF | Phelps | 4 hr |
| May 15, 7:49 AM CDT | River Flood Warning | SGF | Pulaski | 65 hr |
| May 15, 10:35 AM CDT | Flood Watch | SGF | Barry, Christian, Dade, Dallas, Dent, Douglas and 17 more | 11 hr |
| May 15, 12:36 PM CDT | Special Weather Statement | SGF | Lawrence | 24 min |
| May 15, 1:08 PM CDT | Special Weather Statement | SGF | Dade | 37 min |
| May 15, 2:01 PM CDT | River Flood Warning | SGF | Jasper | 18 hr |
| May 15, 2:05 PM CDT | Special Weather Statement | SGF | Dent | 25 min |
| May 15, 3:10 PM CDT | Special Weather Statement | SGF | Polk | 35 min |
| May 15, 3:49 PM CDT | Tornado Warning | SGF | Dallas | 26 min |
| May 15, 4:50 PM CDT | Areal Flood Advisory | SGF | Barry, Lawrence, Stone | 6 hr |
| May 15, 5:16 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Webster | 6 hr |
| May 15, 6:07 PM CDT | Special Weather Statement | SGF | Wright | 38 min |
| May 15, 6:10 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
| May 15, 6:47 PM CDT | Special Weather Statement | SGF | Texas | 58 min |
Nearby
Flash Flood Warnings in Missouri, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.